Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Child has bright red, itchy feet, swelling at times, shaky spells, chronic fatigue. No athlete's cream has helped

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
My son has a problem with his feet, they are bright red and very itchy, No athelets cream has helped some swelling at times, general health has changed with chronic fatigue and some shaking spells
Posted Wed, 23 May 2012 in Child Health
Answered by Dr. Raju A.T 12 hours later

Thanks for your query.

If the swelling and redness is associated with general fatigue and tremors I would get suspicious about cardiac or renal involvement here.

The symptoms he has could be due to hydrodynamic disturbances with root cause in the defective circulation by the heart or defective blood pressure and water balance by kidneys.

I suggest you to get tests like EKG, 2D ECHO and RFT (Renal function tests) to rule our heart and kidney problems first.Once their involvement is ruled out then conditions like allergies, non specific inflammatory reactions etc can be considered as differential diagnosis and work on the condition accordingly.

Hope I have answered your query. Let me know if I can assist you further.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor